# SDR FDEA201511133580

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 95,973 hours, 32,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD CREW FOUND LOCK MISSING BETWEEN POSITIONS 7L & 8L.  FOUND DAMAGE TO SEAT TRACK LOBE ONLY.  SHEET METAL WILL REQUIRE 16 HOURS TO REPAIR SEAT TRACK.  ALL PARTS NEEDED FOR REPAIR ON HAND.  REMOVED LOADING SYS & FLOORBOARDS IAW AMM 25-52-00 & 53-21-01-2.  CUT OUT DAMAGED TRACK SECTION & CUT NEW TRACK TO LENGTH, DRILLED UP & COUNTERSUNK PARTS IAW SRM 53-70-00 & SR10-53-002.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-70-00, NEED TO INSTALL FLOORBOARDS & LOADING SYS.
